American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Jiling Cao, S. García-Ferreira and V. Gutev. Erratum to ``Baire spaces and Vietoris hyperspaces''. Proc. Amer. Math. Soc. 136 (2008) 3729-3731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Jiling Cao, Salvador García-Ferreira and Valentin Gutev. Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007) 299-303. MR 2280197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jerzy Kakol, Stephen A. Saxon and Aaron R. Todd. Pseudocompact spaces $X$ and $df$-spaces $C_{c}\left( X\right) $. Proc. Amer. Math. Soc. 132 (2004) 1703-1712. MR 2051131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Elijah Liflyand and Ferenc Móricz. The Hausdorff operator is bounded on the real Hardy space $H^1(\mathbb{R})$. Proc. Amer. Math. Soc. 128 (2000) 1391-1396. MR 1641140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Walter Roth. A uniform boundedness theorem for locally convex cones. Proc. Amer. Math. Soc. 126 (1998) 1973-1982. MR 1476390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] S. Simons. Sum theorems for monotone operators and convex functions. Trans. Amer. Math. Soc. 350 (1998) 2953-2972. MR 1443892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. Jourani and L. Thibault. Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 1255-1268. MR 1290719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Szymon Dolecki. Open relation theorem without closedness assumptions . Proc. Amer. Math. Soc. 109 (1990) 1019-1024. MR 1012926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Dominikus Noll. On the preservation of Baire category under preimages . Proc. Amer. Math. Soc. 107 (1989) 847-854. MR 982407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] P. G. Dixon. Generalized open mapping theorems for bilinear maps, with an application to operator algebras . Proc. Amer. Math. Soc. 104 (1988) 106-110. MR 958052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Dominikus Noll. Baire category and $B\sb r$-spaces . Proc. Amer. Math. Soc. 101 (1987) 671-678. MR 911031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Dominik Noll. Baire spaces and graph theorems . Proc. Amer. Math. Soc. 96 (1986) 141-151. MR 813827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ky Fan. Extension of invariant linear functionals . Proc. Amer. Math. Soc. 66 (1977) 23-29. MR 0458111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] S. O. Iyahen. A closed graph theorem . Proc. Amer. Math. Soc. 53 (1975) 165-166. MR 0442631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Michael H. Powell. On K\=omura's closed-graph theorem . Trans. Amer. Math. Soc. 211 (1975) 391-426. MR 0380339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Philip J. Boland. Holomorphic functions on nuclear spaces . Trans. Amer. Math. Soc. 209 (1975) 275-281. MR 0388094.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] P. Mah and S. A. Naimpally. Open and uniformly open relations. Bull. Amer. Math. Soc. 80 (1974) 1157-1159. MR 0358669.
Abstract, references, and article information
View Article: PDF

[18] T. K. Mukherjee. Some problems on $B$-completeness . Proc. Amer. Math. Soc. 46 (1974) 367-374. MR 0367613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] R. B. Kirk. Topologies on spaces of Baire measures. Bull. Amer. Math. Soc. 79 (1973) 542-545. MR 0313772.
Abstract, references, and article information
View Article: PDF

[20] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1